# SDR AALA202207128554

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 737
- Aircraft serial: 40644
- Aircraft time: 20,156 hours, 2,343 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE ENGINE INDICATING AND CREW ALERTING SYSTEM DISPLAYED "SMOKE REST UPR DR 4" NON NORMAL CHECK LIST COMPLETED NO SMOKE FOUND. ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE BLANKED.
